# SDR SWAA2021030853247

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 9,008 hours, 4,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pass Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FA JUMPSEAT FLASHILIGHT INOP RESET FLASH LIGHT AND INSTALLED SECURITY SEAL PER AMM 25.64.00.
